COZYMIN Drops 15ml

US$16.00US$22.00 (-27%)

In stock

Compare

What is COZYMIN?
COZYMIN contains Paracetamol, Chlorpheniramine and Phenylephrine
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information
What COZYMIN is used for?

It is used to:

Relief of nasal and sinus congestion
Controls excess mucus production
Postnasal drip condition
Adjunct with antibacterials in sinusitis, tonsillitis and otitis media
PRODUCT DETAILS
Net Qty
1 N
Item Weight
25 g
Ingredient
Chlorpheniramine Maleate 1 mg+PARACETAMOL(ACETAMINOPHEN) 125 mg+PHENYLEPHRINE HYDROCHLORIDE 2.5 MG
Hsn Code
30049099
Show more

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Price Based Country test mode enabled for testing United States (US). You should do tests on private browsing mode. Browse in private with Firefox, Chrome and Safari

Main Menu

COZYMIN Drops 15ml

US$16.00US$22.00 (-27%)

Add to Cart